# SDR FDEA202404160464

- Difficulty date: April 16, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 64,151 hours, 26,143 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FWD ENTRY DOOR EICAS MESSAGE WHILE TAKING THE  RUNWAY.  MESSAGE APPEARED TWO MORE TIMES DURING  TAXI.    DID NOT NOTICE AN OVERHEAD PANEL LIGHT.  LEFT DOOR WAS NOT USED ON THIS FLIGHT.  OPENED ACCESS PANEL FOR S10094 AND  PERFORMED VISUAL INSPECTION OF LEFT ENTRY DOOR,  NO DEFECT NOTED.  ACTUATED PLUNGER TARGET  BY FINGER AND NO BINDING NOTED. CLEANED PLUNGER TARGET.  REINSTALLED ACCESS PANEL. ACCOMPLISHED ADJUSTMENT AND TEST ( SYSTEM TEST ON THE DOOR WARNING SYS) IAW AMM 52-71-00-5, ALL TEST PASSED. NO HISTORY WITHIN 90 DAYS. A/C OK FOR SVC.
